# SDR DALA2019010700052

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 75,653 hours, 56,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FRAME POWERPACK MOUNT CANTED FRAME CRACKED LWR I/B BOLT 2 OCLOCK POSITION FRAME 1510. REMOVED DAMAGE UPPER CANTED FRAME AT STA 1510. DRILLED UP NEW CANTED FRAME PER BAC DWG 5966768 INSTALLED CANTED FRAME PER BAC DWG 5966768. (LP0892161)
